Duke Mathematical Journal

Equivariant Schrödinger maps in two spatial dimensions

I. Bejenaru, A. Ionescu, C. Kenig, and D. Tataru

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We consider equivariant solutions for the Schrödinger map problem from $\mathbb {R}^{2+1}$ to $\mathbb {S}^{2}$ with energy less than $4\pi$ and show that they are global in time and scatter.

Article information

Duke Math. J. Volume 162, Number 11 (2013), 1967-2025.

First available in Project Euclid: 8 August 2013

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Primary: 35B65: Smoothness and regularity of solutions


Bejenaru, I.; Ionescu, A.; Kenig, C.; Tataru, D. Equivariant Schrödinger maps in two spatial dimensions. Duke Math. J. 162 (2013), no. 11, 1967--2025. doi:10.1215/00127094-2293611. http://projecteuclid.org/euclid.dmj/1375966907.

Export citation